# SDR SWAA041291

- Difficulty date: May 7, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 50,253 hours, 46,818 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547994
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT HORIZONTAL STAB L/E RIB AT STAB STA 243, CRACKED.  REMOVED AND REPLACED HORIZONTAL STAB RIB PER SRM.
